# SDR ASAA9610125

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65671408
- Condition: Corroded
- Location: Bs 549-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE LEFT FLANGE OF THE LONGITUDINAL FLOOR BEAM AT RBL 45, BETWEEN BS 549 AND 727A.  REPAIRED PER EA 5310-01489 AND BOEING TELEX ASA-SEA-96-0400RR.  (M)
